Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 16 (Search time: 0.004 seconds).
Item hits:
PreviewIssue DateTitleAuthor(s)
2011Inhibition of NFkB ameliorates long term radiation-induced mucositisGibson, R.; Mahmud, F.; Bowen, J.; Yeoh, A.; Logan, R.; Keefe, D.; Clinical Oncological Society of Australia Annual Scientific Meeting (38th : 2011 : Perth, Western Australia)
2009Irinotecan-induced mucositis is associated with changes in intestinal mucinsStringer, A.; Gibson, R.; Logan, R.; Bowen, J.; Yeoh, A.; Laurence, J.; Keefe, D.
2009Gastrointestinal Microflora and Mucins May Play a Critical Role in the Development of 5-Fluorouracil-Induced Gastrointestinal MucositisStringer, A.; Gibson, R.; Logan, R.; Bowen, J.; Yeoh, A.; Hamilton, J.; Keefe, D.
2009Is the pathobiology of chemotherapy-induced alimentary tract mucositis inXuenced by the type of mucotoxic drug administered?Logan, R.; Stringer, A.; Bowen, J.; Gibson, R.; Sonis, S.; Keefe, D.
2008Characterisation of mucosal changes in the alimentary tract following administration of irinotecan: implications for the pathobiology of mucositisLogan, R.; Gibson, R.; Bowen, J.; Stringer, A.; Sonis, S.; Keefe, D.
2011Irinotecan-induced alterations in intestinal cell kinetics and extracellular matrix component expression in the dark agouti ratAl-Dasooqi, N.; Bowen, J.; Gibson, R.; Logan, R.; Stringer, A.; Keefe, D.
2010Matrix metalloproteinases are possible mediators for the development of alimentary tract mucositis in the dark agouti ratAl-Dasooqi, N.; Gibson, R.; Bowen, J.; Logan, R.; Stringer, A.; Keefe, D.
2010Pro-inflammatory cytokines play a key role in the development of radiotherapy-induced gastrointestinal mucositisOng, Z.; Gibson, R.; Bowen, J.; Stringer, A.; Darby, J.; Logan, R.; Yeoh, A.; Keefe, D.
2013Biomarkers of chemotherapy-induced diarrhoea: a clinical study of intestinal microbiome alterations, inflammation and circulating matrix metalloproteinasesStringer, A.; Al-Dasooqi, N.; Bowen, J.; Tan, T.; Radzuan, M.; Logan, R.; Mayo, B.; Keefe, D.; Gibson, R.
2007Chemotherapy-induced diarrhea is associated with changes in the luminal environment in the DA ratStringer, A.; Gibson, R.; Logan, R.; Bowen, J.; Yeoh, A.; Burns, J.; Keefe, D.